# SDR REXA2013100902164

- Difficulty date: October 9, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER INNER SEAL RETAINER IS BENT.  R & R FWD CARGO LOWER INNER SEAL RETAINER IAW AMM 52-35-07.  LEAK CHECKED GOOD IAW AMM 52-00-00.
